# SDR LR7A05128

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 847
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5315, FOUND CANTED SKIN ATTACH FLANGE CRACKED, FS 847, LBL 65 WL 187.  REPAIRED PER LAC MEA 382-53-01-080 (ED01-058-01) NR 0175.
